Yıl 2019, Cilt 15 , Sayı 4, Sayfalar 365 - 370 2019-12-30

Lacunary Power Series and 𝑼𝒎-Numbers

Fatma ÇALIŞKAN [1]


Abstract

In this work, the values of certain lacunar power series with rational coefficients for 𝑈𝒎-number arguments were determined to be either in a particular algebraic number field or in the set of transcendental numbers under specific circumstances in the complex numbers field. The result was also applied on some of the lacunary power series with coefficients in an algebraic number field. Roth's theorem which is the essential result in Diophantine approximation to algebraic numbers was used to reach the present results.

Algebraic number field, power series, transcendental number, 𝑈_𝑚-number
  • 1. Bugeaud, Y. 2003. Mahler's Classification of Numbers Compared with Koksma's, Acta Arithmetica; 110: 89-105.
  • 2. Bugeaud, Y, Laurent, M. 2005. On Exponents of Homogeneous and Inhomegeneous Diophantine Approximation, Moscow Mathematical Journal; 5(4): 747-766.
  • 3. Çalışkan, F. 2018. Transcendence of Some Power Series for Liouville Number Arguments, Proceedings Mathematical Sciences; 128(3): 128:29.
  • 4. İçen, O Ş. 1973, Anhang zu den Arbeiten Über die Funktionswerte der 𝑝-Adischen Elliptischen Funktionen I und II, İstanbul Üniversitesi Fen Fakültesi Mecmuası. Seri A, 38: 25-35.
  • 5. Hancl, J, Stepnicka, J. 2008. On the Transcendence of Some Infinite Series, Glasgow Mathematical Journal; 50: 33-37.
  • 6. Koksma, J F. 1939. Über die Mahlersche Klasseneinteilung der Transzendenten Zahlen und die Approximation Komplexer Zahlen durch Algebraische Zahlen, Monatshefte für Mathematik Physics, 48: 176-789.
  • 7. Mahler, K. 1932. Zur Approximation der Exponantialfunktion und des Logarithmus I, Journal für die Reine und Angewandte Mathematik, 166: 118-136.
  • 8. Mahler, K. 1984. Some suggestions for further research, Bulletin Australian Mathematical Society, 29: 101-108.
  • 9. Maillet, E. Introduction a la theorie des nombers transcendants et des proprietes arithmetiques des fonctions, Gauthier-Villars, Paris, 1906.
  • 10. Marques,D, Ramirez, J, Silva, E. 2016. A note on Lacunary Power Series with Rational Coefficients, Bulletin Australian Mathematical Society, 93: 372-374.
  • 11. Marques, D, Schleischitz, J. 2016. On a Problem Posed by Mahler, Journal of the Australian Mathematical Society, 100: 86-107.
  • 12. Ram Murty, M, Saradha, N. 2007. Transcendental Values of the Digamma Function, Journal of Number Theory, 125: 298-318.
  • 13. Roth, K F. 1955. Rational Approximations to Algebraic Numbers, Mathematika, 2: 1-20.
  • 14. Schneider, Th. Einführung in die Transzendenten Zahlen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1957.
  • 15. Yılmaz, G. 1996. Arithmetical Properties of the Value of Some Power Series with Algebraic Coefficients Taken for 𝑈_𝑚-Numbers Arguments, İstanbul Üniversitesi Fen Fakültesi MatematikDergisi, 55-56: 111-144.
  • 16. Wirsing, E. 1961. Approximation mit Algebraischen Zahlen Beschrankten Grades, Journal für die Reine und Angewandte Mathematik, 206: 67-77.
  • 17. Wu, Q, Zhou, P. Transcendence of some Multivariate Power Series, Frontiers of Mathematics in China, 9(2): 425-430.
Birincil Dil en
Konular Mühendislik
Bölüm Makaleler
Yazarlar

Orcid: 0000-0001-7869-870X
Yazar: Fatma ÇALIŞKAN (Sorumlu Yazar)
Kurum: İSTANBUL ÜNİVERSİTESİ, FEN FAKÜLTESİ
Ülke: Turkey


Destekleyen Kurum Scientific Research Projects Coordination Unit of Istanbul University
Proje Numarası 27422
Teşekkür I sincerely thank to Prof. Dr. Bedriye M. ZEREN for important suggestions on this manuscript. This work was supported by Scientific Research Projects Coordination Unit of Istanbul University (project number 27422).
Tarihler

Yayımlanma Tarihi : 30 Aralık 2019

Bibtex @araştırma makalesi { cbayarfbe622670, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {}, publisher = {Celal Bayar Üniversitesi}, year = {2019}, volume = {15}, pages = {365 - 370}, doi = {10.18466/cbayarfbe.622670}, title = {Lacunary Power Series and 𝑼𝒎-Numbers}, key = {cite}, author = {ÇALIŞKAN, Fatma} }
APA ÇALIŞKAN, F . (2019). Lacunary Power Series and 𝑼𝒎-Numbers. Celal Bayar University Journal of Science , 15 (4) , 365-370 . DOI: 10.18466/cbayarfbe.622670
MLA ÇALIŞKAN, F . "Lacunary Power Series and 𝑼𝒎-Numbers". Celal Bayar University Journal of Science 15 (2019 ): 365-370 <https://dergipark.org.tr/tr/pub/cbayarfbe/issue/50875/622670>
Chicago ÇALIŞKAN, F . "Lacunary Power Series and 𝑼𝒎-Numbers". Celal Bayar University Journal of Science 15 (2019 ): 365-370
RIS TY - JOUR T1 - Lacunary Power Series and 𝑼𝒎-Numbers AU - Fatma ÇALIŞKAN Y1 - 2019 PY - 2019 N1 - doi: 10.18466/cbayarfbe.622670 DO - 10.18466/cbayarfbe.622670 T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 365 EP - 370 VL - 15 IS - 4 SN - 1305-130X-1305-1385 M3 - doi: 10.18466/cbayarfbe.622670 UR - https://doi.org/10.18466/cbayarfbe.622670 Y2 - 2019 ER -
EndNote %0 Celal Bayar Üniversitesi Fen Bilimleri Dergisi Lacunary Power Series and 𝑼𝒎-Numbers %A Fatma ÇALIŞKAN %T Lacunary Power Series and 𝑼𝒎-Numbers %D 2019 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 15 %N 4 %R doi: 10.18466/cbayarfbe.622670 %U 10.18466/cbayarfbe.622670
ISNAD ÇALIŞKAN, Fatma . "Lacunary Power Series and 𝑼𝒎-Numbers". Celal Bayar University Journal of Science 15 / 4 (Aralık 2020): 365-370 . https://doi.org/10.18466/cbayarfbe.622670
AMA ÇALIŞKAN F . Lacunary Power Series and 𝑼𝒎-Numbers. Celal Bayar Univ J Sci. 2019; 15(4): 365-370.
Vancouver ÇALIŞKAN F . Lacunary Power Series and 𝑼𝒎-Numbers. Celal Bayar University Journal of Science. 2019; 15(4): 370-365.